MathSciNet Relay Station
MathSciNet bibliographic data
MR2550168 05A15 (11A07 11B65)
Zhao, Li-Lu; Pan, Hao; Sun, Zhi-Wei Congruences for the second-order Catalan numbers. Proc. Amer. Math. Soc. 138 (2010), no. 1, 37–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement